Aa
A
A
Close
Avatar universal
Can Emergency Contracpetive pill Cause long term effetcs?

I took the emergency contracpetive pill in january, got my NORMAL period a week late in feb (because thats what usualyl happens) and now its march, at my expected period, nothing has come yet. Is this an effect that the pill can have? can it delay furture periods or stuff up the menstrual cycle abit for a few months?
Cancel
1 Answers
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Post coital pills can cause irregularity in periods but your should also check the pregnancy status. Hence to confirm the status of pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1580318 tn?1452015597
Blank
Shannon79 commented on photo
24 mins ago
5986700 tn?1380794980
Blank
spider6 commented on photo
7 hrs ago
2020005 tn?1417986816
Blank
Shannon79, and KTowne commented on renae176's status
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
1340994 tn?1374197577
Blank
Raleigh, NC
134578 tn?1455656688
Blank
973741 tn?1342346373
Blank
Avatar universal
Blank
136956 tn?1425609872
Blank
Mississauga, ON
Women's Health Community Resources